Asymptotics of the deflection of a cruciform junction of two narrow Kirchhoff plates

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1150-1171
JournalComputational Mathematics and Mathematical Physics
Volume58
Issue number7
StatePublished - 2018

Cite this

@article{56343c202a0d4faeae6dfc1214605337,
title = "Asymptotics of the deflection of a cruciform junction of two narrow Kirchhoff plates",
author = "S.A. Nazarov",
year = "2018",
language = "English",
volume = "58",
pages = "1150--1171",
journal = "Computational Mathematics and Mathematical Physics",
issn = "0965-5425",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "7",

}

Asymptotics of the deflection of a cruciform junction of two narrow Kirchhoff plates. / Nazarov, S.A.

In: Computational Mathematics and Mathematical Physics, Vol. 58, No. 7, 2018, p. 1150-1171.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Asymptotics of the deflection of a cruciform junction of two narrow Kirchhoff plates

AU - Nazarov, S.A.

PY - 2018

Y1 - 2018

M3 - Article

VL - 58

SP - 1150

EP - 1171

JO - Computational Mathematics and Mathematical Physics

JF - Computational Mathematics and Mathematical Physics

SN - 0965-5425

IS - 7

ER -